MAUDE Adverse Event Report: DATASCOPE CORP.; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP.; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0884-00-0019-23
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in block e1 telephone number: (b)(6) d1 brand name: insertion kit with 8fr.6¿ (15cm) introducer for use with the sensation plus 8fr 50cc iab a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that intra-aortic balloon (iab) was unable to pass through shealth.No harm was reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g1 (contact person mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Due to character limit in block e1 (event site telephone): (b)(6).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.
 
Event or Problem Description
N/a.

Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
lori gosselin
15 law drive
fairfield, NJ 07004
MDR Report Key22147970
Report Number2248146-2025-0000296
Device Sequence Number12671012
Product Code DSP
UDI-Device Identifier10607567108599
UDI-Public(01)10607567108599(10)3000440307(17)271220(11)241220
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0884-00-0019-23
Device Catalogue Number0884-00-0019-23
Device Lot Number3000440307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown